New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jun 2005
Total Posts : 462
   Posted 1/21/2010 5:00 PM (GMT -6)   
Just wanted to hear from as many people as possible with feedback on busbar-!
My Dr. wants me to take busbar (along w my Valium--since busbar is NOT a benzo...& is OK to take w Valium)
He has prescribed--the busbar  5 mg....once/day--for first week-  twice/day for second week...& three/day...third week--  (after breakfast--lunch--dinner)---
How have you found it?  Did it reduce your anxiety? rolleyes  How long did it take to.."kick in"...?  (Dr. may take a week or two)--  Any bad side effects?   Get back---I am on Valium....about 7.5-10 mg/day--
Thanks--hoping to get some good.....informative feedback--   Robertwink

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 1/21/2010 7:26 PM (GMT -6)   
Hey Wotan,

I think you posted a question similiar to this before and I answered that I use Buspar daily, once in the morning and once at bedtime. It helps me and I do believe it may work for you too.

You may not find a lot of people on this med as it is an old drug and more physicians prescribe the newer SSRIs but sometimes an older med is a good choice.

Take care and just do it.............IMHO.

Kitt turn

Regular Member

Date Joined Jan 2010
Total Posts : 50
   Posted 1/27/2010 10:23 PM (GMT -6)   
I have a doctor's appointment tomorrow. It's at a "income based" clinic, which won't prescribe klonopin/xanax on a regular basis. I was given 10 pills while starting a new med. Since I probably won't be able to get more klonopin (I love it; it works wonders!), I was going to ask about Buspar.

I haven't heard much about it. How does it work? And is it taken with SSRI's or does it take the place of an SSRI? I've tried so many SSRI's and I just can't seem to get past the side-effects. I just don't know what to do anymore. The side-effects cause me to hyper-ventilate and go into some extreme panic.

Thank you!

Forum Moderator

Date Joined Apr 2007
Total Posts : 32602
   Posted 1/27/2010 10:56 PM (GMT -6)   
Buspar and Wellbutrin are often prescribed together as Wellbutrin does not have the antianxiety properties as the SSRI's do.

That is what my physician told me and I started Buspar when I went off of Cymbalta which is one of the AD's prescribed for anxiety/depression.

You can check our resources above and you will fine a online site that list all the mental health meds.

Take care,

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, October 28, 2016 1:05 PM (GMT -6)
There are a total of 2,713,489 posts in 299,198 threads.
View Active Threads

Who's Online
This forum has 153793 registered members. Please welcome our newest member, KevinW.
352 Guest(s), 13 Registered Member(s) are currently online.  Details
DBwithUC, spouse21, Tone28, KevinW, Scaredy Cat, Girlie, rhgjfkdietrg, pmm73, TymeToKillLyme, jdiane, LMusings, Tall Allen, julymorning

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer